Hello to all;
To make a long story short-for the past 4 months It has been a roller coaster. 4 months ago I was in the ER for 1st time vaginal bacteria infection..Took 2 treatments of antibiotics..2nd trip ended with going in with bad chest pain-ended with tylenol induced hepatitus which is cleared now.. 3rd yesterday ended in Er with abdominal pain vaginal discharge ended with same diagnosis infection..Well in these last 4 months i have suffered with daily fatique and joint pain , abnormal bowel movements with mucus,slight blood in the stool itself. abdominal cramping and pain pinching feeling... right lower abdomen,lower back cramping. Some regurg of food when burp.My tongue is white with raised tastebuds in back of tongue and furred looking otherwise.Sleep apnea(insomnia)fatique My question is can this bacterial infection that I seem to keep getting be linked to Chrohn's or causing it??? Again the only diagnosis I have at this point is possibly Chrohn's..Or an autoimmune disease.My sed rate is high ,and IgA is high,mpv(platelet volume low)low vitamin d, low calcium. It is not thyroid, ANA neg, Rheumotoid facter neg. This has been so mentally draining! I feel so depressed, I feel that I may lose my job, my spouse, I feel like evreything is crashing around me,And no one around me understands truly! Thanks for any support!
Hello; I'm sorry to hear that you are also searching for answers it is a very frustrating thing..Switching from doctor to doctor and specialist.... I work at a school so I do have personal days and such but i feel like it looks really bad for me, even though I have brought in proof that my time off is medical...I have I guess good news I called my gastro doc office this morning and told them of my ER visit last night..I had a colonoscopy scheduled for March 9th but the office called and wants me to have it done next Monday..... So maybe? some answers I hope nothing bad :( I hope you can get figured out as well ...Thanks for your reply I will try to update on the site.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.